# SDR DALA2024080607793

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 8,660 hours, 989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 #3 RIGHT PASSENGER DOOR SLIDE ASSIST BOTTLE PRESSURE IN YELLOW BAND. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6166977)
